In this paper we studied the existence and uniqueness properties of solution of a fractional order differential equation subject to nonlocal boundary constrains in the form of multi-point boundary conditions. The problems are highly nonlinear fractional order system of differential equations. The system under consideration is a more general form and many systems of the aforesaid area are a special cases. By using the classical ﬁxed point theorems and contraction mappings, we develop sufﬁcient conditions which guarantees existence unique solutions of the system. Finally, we demonstrate our main results by providing two examples.
Digital Object Identifier (DOI)
Khalil, Hammad; Rashim, Riffat; Shah, Kamal; and Ali Khan, Rahmat
"Existence Results of Solution to a Coupled System of Multi-Point Boundary Value Problems,"
Progress in Fractional Differentiation & Applications: Vol. 3:
1, Article 4.
Available at: https://digitalcommons.aaru.edu.jo/pfda/vol3/iss1/4